# SDR ASAA2015071512475

- Difficulty date: July 15, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,868 hours, 9,539 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN RT FUEL TANK IS FULL,  FUEL QUANITY READS 3 DIFFERENT QUANITITIES AT 3 DIFFERENT TIMES.  ACFT GROUNDED.
